I started to take bupropion a week ago. 150mg in the morning for the first 3 days, then 150mg in the morning and 150 mg in the afternoon.
I read that the side effects are mild, but what I've been experiencing is horrible. Anxiety attacks, tremores, nauseas, crying and sobbing,
a buzzing in my head really funny, because when I move my eyes (opened or closed) that sound speeds like hundreds of kms an hour (don't know, how to explain it better) it's not nice at all. My psychiatrist prescribed me Valium to ease the symptoms. That's the only two medications I take.
Are these symptoms normal?? How long it will take for them to get out of my system?? Please, can you help me with this?? Thank you.
Bupropion side efects?
Usually the side effects from bupropion are not that extreme. Talk to your doctor about the possibility of lowering your dose to see if that helps. You also take the risk of developing tolerance and dependence to the Valium if you take it for weeks trying to get over the side effects of the bupropion. It may be too activating a med for your system.
Sorry that you are suffering.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 2 answers
Posted 12 Sep 2012 • 2 answers
Side Effect - I was RX's Bupropion SR and it was working well. I had to switch MD's and I was given?
Posted 24 Oct 2013 • 1 answer
Posted 21 Jan 2016 • 1 answer
Bupropion - I originally began Buprop to kick chewtobac, but it had a funny side effect. It made my?
Posted 4 May 2017 • 0 answers